MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0109
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Abdominal Pain (1685); Vomiting (2144)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title detection of small bowel mucosal healing and deep remission in patients with known small bowel crohn¿s disease using biomarkers, capsule endoscopy, and imaging source the american journal of gastroenterology, volume 110, 2015(1316-1323) date of publication: 28 july 2015.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed, one patient had a symptomatic patency capsule retention manifesting with abdominal pain and vomiting.The patient was treated with corticosteroids with subsequent resolution of the symptoms within 2 days.Article: detection of small bowel mucosal healing and deep remission in patients with known small bowel crohn¿s disease using biomarkers, capsule endoscopy, and imaging author: uri kopylov , md, year: 2015 september volume110.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8035216
Report Number9710107-2018-01022
Device Sequence Number1187700
Product Code NSI
UDI-Device Identifier07290101360629
UDI-Public07290101360629
Combination Product (Y/N)N
PMA/510(K) Number
K090557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0109
Device Catalogue NumberFGS-0109
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;